MathSciNet Relay Station
MathSciNet bibliographic data
MR3071396 32C22 (14H55 32E10 32M17 32Q40)
Forstnerič, Franc; Wold, Erlend Fornæss Embeddings of infinitely connected planar domains into ${\Bbb C}^2$. Anal. PDE 6 (2013), no. 2, 499–514.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement